MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROGLIDER ROTARY GLIDE PATH FILES 25 MM LENGTH; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROGLIDER ROTARY GLIDE PATH FILES 25 MM LENGTH; FILE, PULP CANAL, ENDODONTIC
Catalog Number PROGLIDE25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results are: customer not returning.Product not received at investigation site.Nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.
 
Event or Problem Description
In this event it is reported that a proglider rotary glide path files 25 mm length broke during use.The broken part was not retrieved.The patient was referred to an endo specialist.No injury.

Brand Name
PROGLIDER ROTARY GLIDE PATH FILES 25 MM LENGTH
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19751687
Report Number2320721-2024-00048
Device Sequence Number9015800
Product Code EKS
UDI-Device IdentifierD716PROGLIDE251
UDI-PublicD716PROGLIDE251
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPROGLIDE25
Device Lot Number0000369619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/15/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown